On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces

Résultats de recherche: Contribution dans un livre/un catalogue/un rapport/dans les actes d'une conférenceArticle dans les actes d'une conférence/un colloque

Résumé

This paper presents an ongoing research on the infinite horizon Linear Quadratic Gaussian (LQG for short) control problem for stochastic port-Hamiltonian systems on infinite-dimensional spaces with bounded input, output and noise operators. An adapted version of the separation principle is stated for this specific class of systems. Under suitable conditions, the LQG controller is shown to preserve the stochastic port-Hamiltonian structure. Finally, we propose some perspectives and open tracks to follow. The theory is illustrated on an example of vibrating string subject to a Hilbert space valued random forcing
langue originaleAnglais
titreOn LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces
Lieu de publicationIn proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems
Pages197-203
Nombre de pages7
étatPublié - 2018
Evénement23rd Symposium on Mathematical Theory of Networks and Systems - Hong Kong
Durée: 16 juil. 201820 juil. 2018
http://mtns2018.ust.hk/

Une conférence

Une conférence23rd Symposium on Mathematical Theory of Networks and Systems
Titre abrégé23rd MTNS
période16/07/1820/07/18
Adresse Internet

Empreinte digitale

LQG Control
Infinite-dimensional Spaces
Hamiltonian Systems
Separation Principle
Hamiltonian Structure
Infinite Horizon
Forcing
Control Problem
Strings
Hilbert space
Controller
Output
Operator

Citer ceci

Lamoline, F., & Winkin, J. (2018). On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. Dans On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces (p. 197-203). In proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems.
Lamoline, François ; Winkin, Joseph. / On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. In proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems, 2018. p. 197-203
@inproceedings{d6ab058519a1467c9affa830b2726bb0,
title = "On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces",
abstract = "This paper presents an ongoing research on the infinite horizon Linear Quadratic Gaussian (LQG for short) control problem for stochastic port-Hamiltonian systems on infinite-dimensional spaces with bounded input, output and noise operators. An adapted version of the separation principle is stated for this specific class of systems. Under suitable conditions, the LQG controller is shown to preserve the stochastic port-Hamiltonian structure. Finally, we propose some perspectives and open tracks to follow. The theory is illustrated on an example of vibrating string subject to a Hilbert space valued random forcing.",
keywords = "Infinite-dimensional system, port-Hamiltonian system, Stochastic partial differential equation, LQG method",
author = "Fran{\cc}ois Lamoline and Joseph Winkin",
year = "2018",
language = "English",
pages = "197--203",
booktitle = "On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces",

}

Lamoline, F & Winkin, J 2018, On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. Dans On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. In proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems, p. 197-203, 23rd Symposium on Mathematical Theory of Networks and Systems, 16/07/18.

On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. / Lamoline, François; Winkin, Joseph.

On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. In proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems, 2018. p. 197-203.

Résultats de recherche: Contribution dans un livre/un catalogue/un rapport/dans les actes d'une conférenceArticle dans les actes d'une conférence/un colloque

TY - GEN

T1 - On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces

AU - Lamoline, François

AU - Winkin, Joseph

PY - 2018

Y1 - 2018

N2 - This paper presents an ongoing research on the infinite horizon Linear Quadratic Gaussian (LQG for short) control problem for stochastic port-Hamiltonian systems on infinite-dimensional spaces with bounded input, output and noise operators. An adapted version of the separation principle is stated for this specific class of systems. Under suitable conditions, the LQG controller is shown to preserve the stochastic port-Hamiltonian structure. Finally, we propose some perspectives and open tracks to follow. The theory is illustrated on an example of vibrating string subject to a Hilbert space valued random forcing.

AB - This paper presents an ongoing research on the infinite horizon Linear Quadratic Gaussian (LQG for short) control problem for stochastic port-Hamiltonian systems on infinite-dimensional spaces with bounded input, output and noise operators. An adapted version of the separation principle is stated for this specific class of systems. Under suitable conditions, the LQG controller is shown to preserve the stochastic port-Hamiltonian structure. Finally, we propose some perspectives and open tracks to follow. The theory is illustrated on an example of vibrating string subject to a Hilbert space valued random forcing.

KW - Infinite-dimensional system

KW - port-Hamiltonian system

KW - Stochastic partial differential equation

KW - LQG method

M3 - Conference contribution

SP - 197

EP - 203

BT - On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces

CY - In proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems

ER -

Lamoline F, Winkin J. On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. Dans On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. In proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems. 2018. p. 197-203